# SDR QXEA200601091

- Difficulty date: April 12, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LEFT WING LEADING EDGE 511AL LOWER MOUNT FITTING BY NACELLE ON FORWARD SPAR IS CRACKED.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
